# SDR IXXA06SMN273S

- Difficulty date: August 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 2701 · Control Column Section
- Part: Torque Tube
- Part number: 2615148
- Condition: Worn
- Location: Control Column
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND CONTROL COLUMN TORQUE TUBE WITH DEEP WEAR. REPLACED DAMAGED TORQUE TUBE. CLEANED, TREATED AND PRIMED AREA. IAW SRM 51-1-21,  SRM 51-1-20D. SRM 51-1-8B. SRM 51-1-21, SRM 51-1-20D,  SRM 51-3-1, AND SRM 27-267 REV. 2 DATE 01-20-88.
